# SDR AALA202205260395

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323
- Aircraft serial: 31554
- Aircraft time: 31,929 hours, 3,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT FLOOR PROXIMITY IN FIRST CLASS INOPERATIVE ON BOTH SIDES. REPLACED M33094 BATTERY PACK PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
